# SDR CAL951100

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1130-1148
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON INTERCOSTAL AT BS 1130-1148, LT SIDE.  THE INTERCOSTAL WAS REMOVED.  A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.  (M)
